# SDR SWAA2023010386959

- Difficulty date: January 1, 2023
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N776WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30591
- Aircraft time: 71,674 hours, 42,512 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Bearing
- Condition: Oscillates
- Location: Zone  100
- Stage of operation: CL
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ACCELERATING THROUGH 290KIAS AND CLIMBING AT 3500FPM.  A/C BEGAN STEADY OSCILLATIONS UP/ DOWN MOVEMENT. MAGNITUDE INCREASED WITH HIGHER SPEED. SLOWED A/C TO 280 KIAS AND REDUCED PITCH ATTITUDE TO ESTABLISH 100FPM CLIMB. OSCILATIONS CEASED DECELERATING THROUGH 290KIAS. AT 280KTS AND LEVEL FLIGHT NO UP/DOWN MOVEMENT FELT. AIRPLANE FLEW NORMALLY BELOW THOSE SPEEDS FOR REMAINDER OF FLIGHT BOTH MANUALLY AND WITH THE A/P ENGAGED. NO OTHER ABNORMALITIES NOTED.  R/R RIGHT SIDE CONTROL CRANK BEARING AND SLEEVE PER AMM 27-31-74.
